Has anyone taken norethisterone to delay their period for a ba?
i may be due my period at the time of my op, so i was wondering if anyone has got this drug from their doctor to delay their period, i remember one lady on here said she has taken it, but i cant find the post.
Buy Norethisterone - http://bit.ly/1ZNFvDV
This was my first experience with an internet pharmacy. I was a little nervous, but everything was perfect!
I have taken Norethisterone before. I'm not sure about taking it before your operation. surely your doctor has spoken to you about this? Surely he/ she has given you some advice, no? anyway.. the drug needs to be take 3 days before period is due and 3 times a day for the length of time that you need to be period free. with regards to the op though... don't you have to be fasting? Even taking pills then is a no no. Please talk to your doc. If you get the okay, these are the pills anyway. you can get a prescription from your doctor and obtain at pharmacy. Good luck!
This thread has got me worried I started my period yesterday and I am due to have my BA on Friday morning will it still be ok? Thanks Dx
If it was that important wouldn't your doctor have said so? Just call them up to be on the safe side.
Yes. Thankfully there is Norethisterone. I take it every so often, like once a year if I'm going on holiday. You can get a prescription from your doc for it. I get from The Online Clinic because I live quite remotely. Make sure though that you tell your doctor that you're going to be taking it before your operation in case the drug for whatever reason causes complications. They will need to know exactly what you are taking beforehand.
I took norethisterone (also called norethindrone, primolut-N, promount, aygestin, and other names) about two months ago because I wanted to reset my period so that it does not fall on my wedding day. and i wanted to do it a couple months ahead of time just to be on the safe side.
It completely worked. I took 5mg 3 times a day for 2 weeks. I started 2-3 days before my period was set to start.
3 days after I stopped taking it, I got my period. exactly 29 days after that, I got my next period.
So it completely reset my cycle. Every girl is different, however for me I did not experience any side effects except the PMS I was having right before my period when away when I started taking the pills (mainly insomnia and bloating).
To get a period, your progesterone needs to drop suddenly. By taking norethisterone (which is a synthetic progesterone) you prevent that drop (and also i suppose the pms symptoms that come with it). when you stop taking it. don't take it for more than two weeks.
I hope I'm not too late to answer your question, if I have replied post-op I hope it was a success.
Just a short message really to let you know I have used Norethisterone before. I found the medicine fairly easy to take and suffered no unexpected effects after use.
From what I've read online in forums some variants of the pill have delaying properties too, should you want to use this method.
Before I go I just want to add that Norethisterone can be bought online too in case you can't find time to visit your doctor.
There's a company called 121doc that prescribe treatment safely. A friend of mine has used them once before, they come highly recommended.
All the best,
i only took it for a holiday because i was due on, no trouble what so ever, take it 2-3 days before you would normally start, take it 3 times aday, and can be taken up to 2 weeks then when you stop you should come on 2-3 days after you've stop taking the tablet. people said it makes you feel sick and bloated and i was very close to not having it because of what ive heard, but nothing at all happened to me like that. just a simple easy tablet that works.
You ask your GP about it , it is NOT lleagal drug and has to be taken three times a day , the pill holds the blood in so you will be fine take one every four hours-3times a day.
- there are no REAL side affects only things like extra blood and twice the period pains
DONT TAKE DRUG IF YOU HAVE KIDNEY FAILURE OR IF USING TAMPAX !!!!
im not a doctor or anything if you need to know anything im good with answers x
hi i used to take it to stop my period when going on holiday,it does stop the period but i used to still feel bloated and get the symptoms of pmt,my doc said not to do it regular but a couple of times is ok,once you start take them again your period will start about 3 days later,i would advice not to stay on them too long like me as i cant come off them but i am 60 years old and getting hot sweats and headaches trying to stop them,
all the best
i am trying to get avice from an older person to see if they are still taking them
Hi was doing a search on noresthisterone.... i took it years ago following pregnancy but as you say it is usually for a short period to delay periods and then you get a period and your back to normal again.... However im now 48 and having trouble with my periods and have had a scan and they found a polyp which has been probably causing heavy bleeding and intense pain along with probable menopausal symptoms.... I had the mireva coil fitted as step one prior to a hysterectomy and i have been to frightened to stop the noresthisterone and have a proper period.. im tempted to stay on it as the dr gave me 90 for a month then when im ready stop it.... i can see how you have become reliant on them but I guess my question is why did you decide to take them so long and how come your gp prescribed them for such a long time? wouldnt hrt have been better? what advise would you offer me.
Hi - just browsing and saw your question. I use Norethisterone regulary! It is a man made progesterone drug which suppresses your period until you want it! Take 1 tab 3 times a day, 3/4 days before your period is due and can be taken for up to 2 weeks. When you stop taking the tablets your period will arrive in 3/4 days! I have used it so many time for holidays, hospital visits, weekends away etc. The only slight side effect I have is bloating - but better that than a period!! If you know well in advance when you need to alter your cycle you can actually take it for shorter times are start planning a few months ahead of yourself! Hope this helps. Good luck. ps - Doc's prescription only!
thanks hun for your reply.
i will pop to docs next week!
are you ok to take this a few days in advance of your suspected date that your due on?
my periods arnt that regular after coming off the pill several months ago.
still waiting for my bidy to get into a propper cycle again!
thanks hun for your advice. xx
I have not taken it myself, But i have a friend who has taken it for hoildays and stuff.
Did you say to your surgeon that you were going to have to take that to stop your period?
Because you will be asked if you are on any meds, and you will have to tell them.
I would double check with you surgeon, You don't want to get to the day and them say No sorry that will mess with the ga.
hi i have taken this drug to delay my period a couple of times for going on holiday, i can't see it being a problem but stil best to get it checked by your doc hope this helps xx
given this me only this week to start my period as i havent had periods for a year now and docs snt no y i was given this on tues, i thort it was to bring on your eriod not stop it, i wonder if it will work for me then!!!
i think once you stop taking it you get a period about 4 days later, so matbe thats why youve been given it x